# SDR REXA2018021900132

- Difficulty date: February 19, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 27,971 hours, 25,431 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE MASTER WARNING DURING CRUISE POWER,  OIL PRESSURE EICAS SHOWED AS LOW AS 15 PSI.  R & R THE RT ENGINE OIL PUMP IAW AMM 79-21-03.  R & R THE RT ENGINE OIL TRANSDUCER IAW AMM 79-31-05.  R & R THE RT ENGINE OIL PRESSURE SWITCH IAW AMM 79-31-03.  R & R THE RT ENG OIL FILTER BYPASS SENSOR IAW AMM 79-33-01. LEAK AND OPS CHECKED GOOD AND OIL CONSUMPTION RUN GOOD.
